Body adjusting to dosing changes.

Buy Lab Tests Online

WhatSayYou89

Active Member
Lets say my dose has increased on the injection and I can tell right away that my e2 is feeling a little high and not feeling that great.

If I stuck with this increased dose for let’s say 6 weeks, could my body get used to this increased e2 to where it becomes normal for me and the negative feeling become lesser?

Or, is it basically if you feel like shit after increasing your dose then it doesn’t matter if it’s been 3 years on that dose you’ll always feel like shit unless you make a change?
 
Defy Medical TRT clinic doctor
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
2
Guests online
4
Total visitors
6

Latest posts

Top